# SDR 95FDEA00101

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841713
- Condition: Corrosion
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON TOP OF DOG HOUSE, AT BS 303, RBL 10, WL 181 HAS CORROSION.  REMOVED AND REPLACED STIFFENER PER FEDEX SRM 53-10-01.
